Alert archive / Montana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 50, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 25, 2005, 4:26 PM MDT for Cascade County, Judith Basin County, Montana. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2005, 4:26 PM MDT (22:26 UTC)
- Expired
- Jun 25, 2005, 5:30 PM MDT
- In force
- 64 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
Counties Cascade County, MT, Judith Basin County, MT
The radar
The Great Falls radar (KTFX), 91 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:40 PM MDT | HAIL 1.75 | 18 Sse Monarch, MT | FREQUENT LIGHTNING WITH HEAVY RAIN. SOME DAMAGE TO RVS IN CAMPGROUNDS AT KINGS HILL. NO INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 252226
SVRTFX
MTC013-045-252330-
/O.NEW.KTFX.SV.W.0050.050625T2226Z-050625T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 PM MDT SAT JUN 25 2005
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CASCADE COUNTY IN CENTRAL MONTANA
JUDITH BASIN COUNTY IN CENTRAL MONTANA
THIS INCLUDES THE CITY OF STANFORD
* UNTIL 530 PM MDT
* AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
NEIHART TO 14 MILES SOUTHWEST OF UTICA...MOVING NORTH AT 30 MPH.
* THE SEVERE THUNDERSTORMS WILL BE...
NEAR UTICA BY 435 PM MDT
NEAR MONARCH...WINDHAM...HOBSON AND HUGHESVILLE BY 445 PM MDT
NEAR MOCCASIN AND BENCHLAND BY 450 PM MDT
NEAR STANFORD BY 455 PM MDT
NEAR RAYNESFORD BY 505 PM MDT
THIS INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 29 AND 59.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THESE STORMS.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
LAT...LON 4676 11005 4673 11041 4675 11055 4678 11058
4678 11063 4683 11066 4684 11074 4691 11079
4692 11083 4701 11098 4729 11088 4726 11009
4699 10978
$$
MPJ2 follow-up statements
000
WWUS55 KTFX 252300
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
459 PM MDT SAT JUN 25 2005
MTC013-045-252330-
/O.CON.KTFX.SV.W.0050.000000T0000Z-050625T2330Z/
CASCADE MT-JUDITH BASIN MT-
459 PM MDT SAT JUN 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
JUDITH BASIN AND SOUTHEASTERN CASCADE COUNTIES...
AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED NEAR
HUGHESVILLE...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE...
15 MILES SOUTHEAST OF RAYNESFORD BY 505 PM MDT
22 MILES NORTHWEST OF UTICA BY 515 PM MDT
7 MILES SOUTHEAST OF GEYSER...9 MILES NORTHWEST OF STANFORD AND 15
MILES NORTHWEST OF WINDHAM BY 525 PM MDT
19 MILES NORTHWEST OF BENCHLAND...24 MILES NORTHWEST OF MOCCASIN
AND 28 MILES NORTHWEST OF HOBSON BY 530 PM MDT
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
SATURDAY EVENING FOR SOUTHWEST MONTANA.
LAT...LON 4676 11005 4673 11041 4675 11055 4678 11058
4678 11063 4683 11066 4684 11074 4691 11079
4692 11083 4701 11098 4729 11088 4726 11009
4699 10978
$$
MPJ000
WWUS55 KTFX 252326
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
526 PM MDT SAT JUN 25 2005
MTC013-045-252336-
/O.EXP.KTFX.SV.W.0050.000000T0000Z-050625T2330Z/
CASCADE MT-JUDITH BASIN MT-
526 PM MDT SAT JUN 25 2005
...THE SEVERE THUNDERSTORM WARNING FOR JUDITH BASIN AND SOUTHEASTERN
CASCADE COUNTIES EXPIRES AT 530 PM MDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
RADAR INDICATES THAT GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE
FROM THIS STORM.
EARLIER...GOLF BALL SIZED HAIL FELL AT KINGS HILL AROUND 440 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
SATURDAY EVENING FOR SOUTHWEST MONTANA.
LAT...LON 4676 11005 4673 11041 4675 11055 4678 11058
4678 11063 4683 11066 4684 11074 4691 11079
4692 11083 4701 11098 4729 11088 4726 11009
4699 10978
$$
MPJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:52 PM MDT, 34 minutes earlier.
Area forecast discussion, Jun 25, 3:52 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 352 PM MDT SAT JUN 25 2005 .DISCUSSION... TONIGHT THROUGH MONDAY...VERY ACTIVE EVENING ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA. AN UPPER LEVEL SHORTWAVE TROUGH WILL MOVE ACROSS SOUTHERN ALBERTA THIS EVENING. DISTURBANCES EMBEDDED IN THE RESULTING SOUTHWESTERLY FLOW WILL MOVE OVER THE UNSTABLE AIRMASS...FOR CONTINUED SCATTERED SEVERE THUNDERSTORMS FROM SOUTHWEST MONTANA NORTHEAST ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE TFX CWA. STORMS WITH LARGE HAIL AND GUSTY WINDS HAVE ALREADY BEEN REPORTED...AND SEVERE STORMS WILL BE POSSIBLE THROUGH THE EVENING. STORMS IN BLAINE AND FERGUS COUNTY HAVE ALSO PRODUCED TORNADOES. HOWEVER...THE BEST SHEAR FOR TORNADO DEVELOPMENT HAS DECREASED IN THESE COUNTIES THIS AFTERNOON. THE SITUATION WILL CONTINUE TO BE MONITORED AND THE TORNADO WATCH MAY BE DROPPED...BUT THE POSSIBILITY FOR SEVERE STORMS WILL CONTINUE THROUGH THE EVENING. AS THE AIRMASS STABILIZES THROUGH THE EVENING...STORMS WILL DECREASE IN INTENSITY. A SURFACE LOW OVER SOUTHEAST MONTANA WILL ALSO CONTINUE TO MOVE EAST OVERNIGHT...ALLOWING SURFACE HIGH PRESSURE TO MOVE SOUTH OUT OF CANADA AND CREATING A GOOD UPSLOPE SITUATION SUNDAY INTO MONDAY. WITH ANOTHER SHORTWAVE TROUGH APPROACHING MONTANA THROUGH THIS PERIOD...THERE WILL BE A GOOD CHANCE FOR CONTINUING PRECIPITATION. THE AIRMASS WILL REMAIN UNSTABLE ENOUGH FOR A CHANCE OF THUNDERSTORMS AGAIN. TEMPERATURES WILL WARM SLIGHTLY FROM SUNDAY TO MONDAY...BUT WILL GENERALLY REMAIN SLIGHTLY BELOW NORMAL. COULSTON MONDAY NIGHT THROUGH FRIDAY...GOING FORECAST LOOKING GOOD. NO BIG CHANGES. WITH DISTURBANCE MOVING THROUGH FLOW ON TUESDAY...WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS HIGHER THRU TUESDAY. UPPER FLOW THEN BECOMES MORE WESTERLY BRINGING DRYING TO AREA THROUGH FRIDAY. TUESDAY WILL BE COOLEST DAY...WITH SLOW WARMING THRU THE PERIOD. TEMPERATURE WILL RISE TO NEAR SEASONAL AVERAGES BY FRIDAY. FRIDAY NIGHT THROUGH SATURDAY...MODELS IN FAIR AGREEMENT DURING THIS PERIOD. ZONAL FLOW ACROSS CWA DURING THIS PERIOD RESULTS IN A BASIC MILD AND DRY FORECAST. HOWEVER...MOISTURE IN A WESTERLY FLOW BRINGS A SLIGHT CHANCE TO CHANCE OF SHOWERS ALONG THE CONTINENTAL DIVIDE ON SATURDAY. DOWNSLOPE WILL RESTRICT THE PRECIPITATION TO THE WESTERN MOUNTAINS. TEMPERATURES WILL BE NEAR TO A LITTLE ABOVE SEASONAL NORMALS. EK && .AVIATION... UPDATED 1830Z UPPER LEVEL TROF LIFTS NE FROM THE PACIFIC NW INTO AB TONIGHT WITH DEEPENING SURFACE LOW PRESSURE OVER CENTRAL MT THIS AFTERNOON...SHIFTING EAST TO THE DAKOTAS TONIGHT. EXPECT GENERALLY VFR CONDITIONS...SOME LOCAL MVFR CONDITIONS NEAR THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. CONVECTION WILL BE INCREASE SOMEWHAT THIS AFTERNOON AND EVENING WITH SOME STORMS PRODUCING SMALL HAIL AND GUSTY WINDS. BEST CHANCE FOR SEVERE CONVECTION WILL BE OVER EASTERN AND SOUTHEAST ROUTES. && .PRELIMINARY POINT TEMPS/POPS... GTF 50 66 47 71 / 40 50 40 50 CTB 46 65 45 67 / 20 40 40 50 HLN 55 70 52 74 / 40 50 40 50 BZN 48 70 48 77 / 40 50 40 40 WEY 50 64 46 70 / 30 50 40 30 DLN 48 70 49 71 / 40 40 40 50 HVR 52 75 54 76 / 40 30 50 30 LWT 48 72 50 75 / 40 50 50 40 && .TFX WATCHES/WARNINGS/ADVISORIES... ...SEVERE THUNDERSTORM WATCH UNTIL 8 PM SATURDAY FOR SOUTHWEST AND PORTIONS OF CENTRAL MONTANA (MTZ008-MTZ015-MTZ050-MTZ052-MTZ053- MTZ054-MTZ055). ...TORNADO WATCH UNTIL 9 PM SATURDAY FOR EASTERN PORTIONS OF CENTRAL MONTANA (MTZ047-MTZ051). && SHORT TERM...COULSTON LONG TERM....BERNHARDT/KURDY AVIATION...BERNHARDT WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 5:27 AM MDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 527 AM MDT SAT JUN 25 2005 MTZ008-011>013-015-047-050-051-053>055-261130- BEAVERHEAD-HILL-CASCADE-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN- FERGUS-BROADWATER-MEAGHER-GALLATIN- 527 AM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-014-044>046-048-049-052-261130- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JEFFERSON- 527 AM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 25, 2:08 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO PROPERLY SEGMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 208 PM MDT SAT JUN 25 2005 MTZ008-015-050-052>055-260200- BEAVERHEAD-BROADWATER-GALLATIN-JEFFERSON-JUDITH BASIN-MADISON- MEAGHER- 152 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 8 PM MDT FOR THE FOLLOWING AREAS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM FOR THE FOLLOWING COUNTIES IN CENTRAL AND SOUTHWEST MONTANA. BEAVERHEAD...BROADWATER... GALLATIN...JEFFERSON...JUDITH BASIN...MADISON...MEAGHER. SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH. MTZ047-051-260300- BLAINE-FERGUS- 208 PM MDT SAT JUN 25 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH 525 IN EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREAS... A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR THE FOLLOWING COUNTIES IN CENTRAL MONTANA. BLAINE...FERGUS. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF TORNADOES IN THESE AREAS...ALONG WITH SEVERE THUNDERSTORMS PRODUCING LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Local storm report, Jun 25, 3:13 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
313 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FUNNEL CLOUD 7 S GRASS RANGE 46.93N 108.80W
06/25/2005 FERGUS MT PUBLIC
A NUMBER OF REPORTS OF FUNNEL CLOUDS AROUND THE AREA.
0205 PM TORNADO 4 SW GRASS RANGE 46.99N 108.86W
06/25/2005 F0 FERGUS MT TRAINED SPOTTER
HAIL UP TO 1 INCH
0210 PM FUNNEL CLOUD 1 W FOREST GROVE 46.99N 109.10W
06/25/2005 FERGUS MT TRAINED SPOTTER
QUATER SIZE HAIL WITH BREIF HEAVY RAIN AND GUSTY WINDS
0215 PM HAIL 4 W VALENTINE 47.31N 108.51W
06/25/2005 1.75 INCH FERGUS MT TRAINED SPOTTER
FREQUENT LIGHTNING WITH HEAVY BREIF RAIN.
&&
SAUCIERLocal storm report, Jun 25, 3:17 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
317 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FUNNEL CLOUD 7 S ZURICH 48.48N 109.03W
06/25/2005 BLAINE MT PUBLIC
&&
SAUCIERLocal storm report, Jun 25, 3:26 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
326 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 4 WSW LENNEP 46.39N 110.62W
06/25/2005 1.75 INCH MEAGHER MT TRAINED SPOTTER
HEAVY RAIN WITH FREQUENT LIGHTNING.
&&
SAUCIERLocal storm report, Jun 25, 3:30 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
330 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL ROY 47.33N 108.96W
06/25/2005 1.75 INCH FERGUS MT TRAINED SPOTTER
HEAVY RAIN WITH FREQUENT LIGHTNING.
&&
SAUCIERLocal storm report, Jun 25, 3:48 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 PM MDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL N DILLON 45.22N 112.63W
06/25/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
HEAVY RAIN AND LIGHTNING
&&
SAUCIERThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:58 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 47 min |
| Jun 24, 11:46 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 44 min |
| Jun 25, 1:18 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 42 min |
| Jun 25, 1:44 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 41 min |
| Jun 25, 1:52 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 56 min |
| Jun 25, 2:11 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 34 min |
| Jun 25, 2:15 PM MDT | Tornado Warning | TFX | Fergus | 30 min |
| Jun 25, 2:17 PM MDT | Tornado Warning | TFX | Fergus | 18 min |
| Jun 25, 3:16 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 59 min |
| Jun 25, 3:34 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead | 41 min |
| Jun 25, 3:43 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson | 47 min |
| Jun 25, 3:49 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 41 min |
| Jun 25, 4:52 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 53 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.